MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX TRACHEOSTOMY TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX TRACHEOSTOMY TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 526060
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Decreased Respiratory Rate (2485)
Date of Event 11/29/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the cannula begins to crack after 1-3 days of insertion and needs to be replaced.The issue took place in the patient's home.There has been no report of patient injury or no observable clinical symptoms or a change in symptoms identified in the patient, after trach replacement took place.
 
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
H6.Health impact, event problem and evaluation codes: updated.No product was returned for investigation therefore are unable to confirm the reported complaint.Device history review of the reported lot number showed no non-conformities of the reported lot number during the manufacturing process.If the product is returned, the manufacturer will reopen the complaint for further investigation.

Brand Name
PORTEX TRACHEOSTOMY TUBE
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
NULL
boundary road
hythe, kent CT21 6JL
UK   CT21 6JL
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key16244006
Report Number3012307300-2023-00670
Device Sequence Number6306945
Product Code BTO
UDI-Device Identifier10351688041128
UDI-Public10351688041128
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K903730
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number526060
Device Catalogue Number526060
Device Lot Number4230815
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2022
Supplement Date Received by Manufacturer03/24/2023
Initial Report FDA Received Date01/25/2023
Supplement Report FDA Received Date03/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexUnknown
Patient Weight59 KG
Patient EthnicityNon Hispanic
Patient RaceWhite